# SDR QXEA200400128

- Difficulty date: February 9, 2004
- Submitted: February 11, 2004
- Operation: Air carrier
- Aircraft: N405QX
- Make and model: Bombdr DHC8401
- Aircraft serial: 4047
- Aircraft time: 5,790 hours, 6,543 cycles
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Warning Light
- Condition: Illuminated
- Location: Zone 100
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

SEA - ON FLT NR 9850, WHEN SELECTING APPROACH FLAPS, FLAP POWER CAUTION LIGHT ILLUMINATED.  PER CHECKLIST, THE FLAP CONTROL CIRCUIT BREAKER WAS CYCLED.  CYCLED SHIPS POWER.  OPERATED FLAPS.  FLAP POWER CAUTION REMAINS EXTINGUSHED.  CHECKS GOOD.  NO PARTS REPLACED.  AIRCRAFT RETURNED TO SERVICE.
